# SDR CALA2017040700869

- Difficulty date: April 7, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 103,488 hours, 16,220 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5130
- Condition: Corroded
- Location: Bs 289
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM UPPER SURFACE AT BS 289, RBL 16.   REMOVED THE CORROSION, AND FOUND TO BE OUT OF LIMITS.   REPAIRED IAW SRM 53-00-51, FIG 201, AND SRM 51-40-02, ORIGINAL.
